# SDR UPS97223773

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 7 SPOILER PANEL LWR SKIN IS DELAMINATED AT I/B AND IN AREA OF SMALL  DOUBLER.  NR 7 SPOILER REPAIRED I.A.W. EO C-5100-7322.
